# SDR CA011003017

- Difficulty date: October 1, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 14,681 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032135
- Condition: Cracked
- Location: Hyd System
- Part time: 14,883 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) A/C MADE NORMAL APPROACH & LDG. DURING 180 DEG TURN TO CLEAR RWY, CREW NOTED FLUX IN HYDRAULIC NOSEWHEEL STEERING SYS, BUT TAXIIED IN & SHUTDOWN WITH NO PROBLEMS. ON EXITING A/C, CREW NOTICED SMALL AMOUNT HYDRAULIC FLUID ON GROUND UNDER LT ENGINE FIREWALL AREA. MAINT DISCOVERED LEAKING HYDRAULIC LINE,  WHICH HAD CRACK IN ROOT OF FLARE, UNDER FLARE NUT, AT BULKHEAD FITTING IN LT WHEEL WELL. LINE REMOVED, TRIMMED, REFLARED, & REINSTALLED. HYDRAULIC SYS SERVICED, ENGINES GROUND RUN, & SYS OP & LEAK CHECK VERIFIED. A/C RETURNED TO SERVICE.
